# SDR AALA20160908002

- Difficulty date: September 7, 2016
- Submitted: September 8, 2016
- Operation: Air carrier
- Aircraft: N125AA
- Make and model: Airbus A321-231
- Aircraft serial: 6272
- Aircraft time: 6,239 hours, 2,095 cycles
- System (JASC): 5240 · Service Doors
- Part: Cylinder
- Part number: FE240006
- Condition: Low Pressure
- Location: R4 Door Assist
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R4 DOOR CYLINDER ACCUMULATOR PRESSURE BELOW ALLOWABLE LIMITS. SERVICED THE CYLINDER IAW AMM 52-10-00.
